Vitamin D

by Barbara
(Yuma )

Hello joy I wrote to you a month ago that my symptoms were creeping back in so I upped my progesterone to 600 mgs a day and finally stated to level out. I had my Vitamin D checked and it was 41.8 do you think this is low?

I started on 5000 units of vitamin d from Solgar, Julianne suggest that brand. I have had this happen before where I'm doing great and then all of a sudden I crash. I do not want this to happen again it's horrible.

Just wanted your opinion,

thank you Barbara.

Comments for Vitamin D

Click here to add your own comments

Oct 31, 2017
Vitamin D
by: Joy

Hi Barbara

Oh dear, I can't remember your symptoms or what I advised you. Pity you didn't post this on the back of your last post.

Your Vitamin D3 is low, optimal levels are between 70-100ng/mL. I recommend that you actually take 10,000iu's per day for 2 months, then drop down to 5,000iu's per day. This will help to get you level up quicker.

Please do not forget to take the co-factors as mentioned on the Vitamin D3 and Magnesium pages that I am sure I gave you to read. Vitamin K2 with No soy is vital too. Recommended brands of Vitamin D3, Magnesium and Vitamin K2 are mentioned on the pages. They are recommended as they contain no fillers etc which often affects us. It is so important to take these co-factors.

Take care.

Nov 01, 2017
Vitamin d
by: Barbara

Thank you Joy for getting back to me. When I wrote a month ago I had said that I was slipping back into anxiety and heart palpitations. I upped my Natpro to 600 mg and little by little am getting better. I know it takes time. I had my Vitamin D tested to see what might be going on.

I was doing wonderful for 2 years and then yuck I slid back down. I want to stay balanced and not go through this again. I exercise and am active 61 years young. Try my best to stay away from junk food and eat healthy to.

I had wrote to see what your thoughts were why I had slid back down?

Thank you Barbara.

Nov 05, 2017
Vitamin D
by: Joy

Hi Barbara

I am pleased that the 600mg is helping you, if you find that you are still battling, you may need to use more until progesterone is dominant again. Once you feel stable again, you can slowly reduce the amount of cream used. There could be a number of reasons why adverse symptoms return, they usually do when progesterone levels start to drop. Here is a list of what causes P levels to drop, perhaps one or two relate to you.

* lack of or drop in Vitamin D3 levels
* high estrogen
* high testosterone
* high LH
* high FSH sugars of any kind
* large meals
* alcohol
* stress
* insulin resistance
* high level of phytoestrogens in the diet

Diet is so very important. Wheat is particularly bad as is sugar, in fact all carbs should be avoided as much as possible.

Please consider, if you have not done so already, to take the calming aminos mentioned on the amino page.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.


Search over 8,400 pages on this site...